EconPapers    
Economics at your fingertips  
 

A New Proof of Central Limit Theorem for i.i.d. Random Variables

Zhaojun Zong and Feng Hu

Abstract and Applied Analysis, 2013, vol. 2013, 1-5

Abstract:

Central limit theorem (CLT) has long and widely been known as a fundamental result in probability theory. In this note, we give a new proof of CLT for independent identically distributed (i.i.d.) random variables. Our main tool is the viscosity solution theory of partial differential equation (PDE).

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/294910.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/294910.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:294910

DOI: 10.1155/2013/294910

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:294910